Off The Pill Period Late -pg112764625118

1 Replies
Sarah - September 25

I was on the single hormone contraceptive pill for 2.5 months. I stopped taking it coz i felt nauseous and was bleeding everyday. My boyfriend and i didn't always use a condom during my use of the pill. I stopped taking it 4 weeks ago and now period is 13 days late. I feel sick and bloated. I've gained 8kg in the last month. Could this be possible pregnancy? Or is it the result of going off the pill? Please reply

 

Leia - September 25

Sarah when I went off my pill, I missed an entire cycle..but you never know, have you tested? 13days late should give you a Positve if you are by now

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?